BREAKING NEWS

Metro

World

Spiritual

4 Aug 2017

Graphic Photos: See How a Man's Body Badly Reacted After Allegedly Consuming Fake Malaria Drugs

Some disturbing photos of a man who suffered very bad burns all over his body as a result of the consumption of fake malaria drugs have emerged online.

Facebook user identified as Tochi Eze, has taken to the social networking platform and shared some disturbing photos of a man whose body badly reacted after allegedly taking a fake malaria drugs.

The poster captioned the photos; "This guy took fake malaria drugs called GRUTHA FORT . pls share."

See the full post below;


PLACE YOUR TEXT ADVERT BELOW:>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

How I TOTALLY Got Rid Of my POT BELLY,excess Fat and Overweight In just 2weeks.. Click HERE for Details.

Loading...

For Instant Updates On Twitter Page @247NGNEWSUPDATE

Post a Comment

 
Copyright © 2015 247 Nigeria News Update
Website by Tech Guardian